| Model Number |
EUP3015X |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Death (1802); Pneumonia (2011)
| Date of Event |
11/14/2019
Type of Reportable Event
Death
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During the index procedure one resolute onyx drug eluting stent was implanted in the rca.A euphoria balloon catheter was also used.Approximately 7 months later the patient suffered hospital acquired pneumonia treated with hospitalization and epinephrine and a chest tube.The patient died.Cause of death was cardiac arrest.The investigator and the sponsor assessed the event as not related to the anti-platelet medication or the device.